Skip to Main content Skip to Navigation
Journal articles

Amenable Invariant Random Subgroups

Abstract : We show that an amenable Invariant Random Subgroup of a locally compact second countable group lives in the amenable radical. This answers a question raised in the introduction of the paper "Kesten's Theorem for Invariant Random Subgroup" by Abert, Glasner and Virag. We also consider, in the opposite direction, property (T), and prove a similar statement for this property. The Appendix by Phillip Wesolek proves that the set of amenable subgroups is a Borel subset in the Chabauty topology.
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01064474
Contributor : Bruno Duchesne Connect in order to contact the contributor
Submitted on : Monday, July 6, 2020 - 7:41:44 PM
Last modification on : Wednesday, November 3, 2021 - 4:51:04 AM

File

AmenableIRS - revision.pdf
Files produced by the author(s)

Identifiers

Citation

Jean Lécureux, Uri Bader, Bruno Duchesne, Jean Lecureux, Phillip Wesolek. Amenable Invariant Random Subgroups. Israël Journal of Mathematics, Hebrew University Magnes Press, 2016, 213 (1), pp.399-422. ⟨10.1007/s11856-016-1324-7⟩. ⟨hal-01064474v3⟩

Share

Metrics

Record views

63

Files downloads

209